# SDR ASAA2016051716786

- Difficulty date: May 17, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 51,992 hours, 29,207 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: H41455
- Condition: Gouged
- Location: Cargo Door Handl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE RECESS IS GOUGED FROM MISSING HANDLE BUMPER.  ACFT GROUNDED.  REMOVED RIVETS FROM HOUSING, REF SRM 51-40-02. ALL HOLES PREVIOUSLY OVERSIZED TO NR 6 RIVETS EXCEPT 1 WHICH IS OVERSIZED TO .238.  REMOVED AFT CARGO DOOR HANDLE, REF AMM 52-31-14-004-035, REPLACED ROD END ON ACTUATOR ON INTERIOR SIDE OF HANDLE.  REPLACED DOOR HANDLE HOUSING H414.55 IAW SRM 51-40-02 AND REPAIRED FASTENER OVERSIZED HOLES IAW EA 400-52EA-17139.  INSTALLED AFT CARGO DOOR HANDLE, SAFETIED AND ADJUSTED, REF AMM 52-31-14-004-054 AND 52-31-00-404-022, PRESSURIZED ACFT NO DEFECTS NOTED.
